Brain Zaps While On Viibryd

3 Replies Updated



Conversation Starter

Tay Says:


I have been on 40 MGS of this for several months....I've experienced what I can only describe as brain zaps.....worse than the spins...almost like a convulsion. It happens when I lay down mostly...it is so bad it makes my arms jump around. Has anyone had this experience? I'm just wondering if it is due to the meds or if it is because of something else.



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Tay! How are you? Sorry about the problem that you're having.

And you need to contact your doctor about it as soon as possible, that could be the sign of a possibly dangerous reaction to this medication. It just might not be the right one for you to take.

How often does it happen and how long does it last?

REPLYSHAREREPORT
Was this helpful?      0  
2
Jackjack Says:
via mobile

I am also on a 40mg dose of Vybriid. I have been experiencing "brain zaps" for over a year, while on this medication. The sensation I would get when laying down, was indescribable. I actually went on line and Googled the head static and brief paralyzation I was experiencing, to even find the term "brain zap!" It also happens to me upon laying down and/or moving my eyes around. My psychiatrist told me to take the Vybriid in the morning, not afternoon or evening, and I have noticed an improvement, although it still occasionally occurs. Have you found any solutions?

REPLYSHAREREPORT
Was this helpful?      0  
3
Feedback from Google Plus Says:

I have this. But mine is permanent. But it started only after starting viibryd. I stopped it long ago but this side effect remains. ?My lorazepam prevents it, which leads me to believe it's a type of seizure.

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Anyone have uncontrollable diarrhea while on Viibryd?
Was just weaned off Viibryd. While taking it I began to have horrible diarrhea that is continuing although I took my las... 1 reply
has anyone experienced any hearing loss while taking viibryd
I've been taking Viibryd for about 2 months. All of a sudden I have hearing loss in my right ear. My doctor has me o... 6 replies
Re Sleep Paralysis W Hallucinations While Taking Viibryd
After reading the post sleep paralysis w hallucinations I felt omgosh Iam not the only one, also scared to be on this me... 6 replies
Brain zaps on 50mg pristiq (2 years) with no missed dose?
Has anyone ever experienced this? I've taken pristiq for about 2 years for anxiety and other than the very rare brea... 5 replies
Brain zaps
My brain zaps started out two years ago when I was taken to the emergency room for a severe migraine and a kidney infect... 1 reply
viibryd concentration anxiety depression PTSD zoloft side effects mood
My depression symptoms were anxiety and depression stemming from lack of self-esteem and felling helpless/hopeless after... 4 replies
Viibryd - Concerned About Side Effects
I have been on SSRIs for panic disorder for years and was recently switched from Lexapro 10mg to Viibryd 10mg. I have ge... 2 replies
Been on Viibryd for a week
At first I was a wreck, super high anxiety and depression and I cried several times a day. I think that might have been ... 3 replies
On month 4 of Viibryd
Over the past 15 years I've been on most all the anti-depressant medications on the market: effexor, celexa, paxil, ... 5 replies
Viibryd questions
I am currently on klonopin for about 4 years now...(.50 3 x's a day) my anxiety is bad, in a bad mood alot...my dr s... 3 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 14 July 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA